Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Side effect by medication for asthma. Redness, rashes, skin peeling in vagina. Cure?

Ok so I went to the hospital the other week for a severe asthma attack/ bronchitis and i was given some medication to help. The medication has worked with my asthma and bronchitis but I have noticed a few side affects. I have noticed that my bottom, in between my cheeks has gone bright red with a rash and has also started peeling. I thought it wasn t inportant but now I have noticed it has spread to my vagina , which is also red and peeling. Also I can not go to the toilet without it hurting a lot. And when I wipe afterwards it s bleeding. Please help!!
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Natasha! May be it is rash which is now mix with bacterial infection and if it is itching then funagal too. .apply anti inflammatory cream and take anti allergy pill. Then see if it works or not, then consult to skin specialist. Bye.
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor